# SDR VNAA202502120003

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 31,650 hours, 24,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE FOUND TO BE CORRODED AT FS280 BETWEEN LBL9 AND RBL9.CORRECTIVE ACTION:  REMOVED J ANGLE AT FS280 IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED, DRILLED, AND DEBURRED J ANGLE AT FS280 PN: CC670-34095-1SB AND SPLICE ANGLE PN: CC670-34098-1 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED J ANGLE AT FS280 IAW CRJ700 SRM 51-42-06-001-001-A01.  HN00217404
